# SDR DALA2018050703128

- Difficulty date: May 4, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 81,482 hours, 36,156 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, ELECTRICAL SMELL IN COCKPIT STRONG ENOUGH TO SMELL IN THE FORWARD GALLEY. SECURED RIGHT PACK, NO SMOKE EVIDENT, SMELL DISSIPATED WITHIN 5 MINUTES. UTILITY BUSSED L/R TRIPPED. CONFIGURED A/C IN EXACT STATE IT WAS IN WHEN SMELL WAS DISCOVERED. PERFORMED DETAILED INSPECTION OF COCKPIT AND E/E COMPARTMENT, INCLUDING EXTERNAL POWER CONTACTOR AREA,  NO DEFECTS NOTED.  THIS INCLUDES RECIRC AND EQUIPMENT COOLING FANS. PERFORMED NEXT FLIGHT NO GO ODI STEPS WITH NO DEFECTS NOTED. CHECKS OK PER FIM 21-00-01/301.
